# SDR CA951116025

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A42
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Fractured
- Location: Nr 2 Engine
- Part time: 3,889 hours
- Stage of operation: CR
- Nature of condition: O, J
- Precautionary procedure: E

## Discrepancy

(CAN)DURING CRUISE AT 13,000 FEET THE PILOT HEARD A LOUD BANG FOLLOWED BY TORQUE DROPPING TO "0". AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE. POST FLIGHT INSPECTION REVEALED THE CAUSE OF THE INFLIGHT SHUTDOWN (IFSD) WAS DUE TO THE RELEASE OF 2 COMPRESSOR TURBINE BLADES DUE TO FRACTURED FIR TREE. ALL OTHER DAMAGE WAS SECONDARY.
